# SDR IPXA2021071271549

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 63,952 hours, 21,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Bent
- Location: L1 Door Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAL1 DOOR SENSOR BRACKET HAS BENTR&R L1 DOOR SENSOR BRACKET IAW AMM 20-11-00. SENSOR ADJUSTEMENT WAS VERIFIED ON TC 52-000-100, IPC: 52-11-01-10A ITEM 030J
